skip to main content
Tipo de recurso Mostra resultados com: Mostra resultados com: Índice

The Riemann–Hilbert problem for the supersymmetric constraint equations

Tafel, J.

Journal of Mathematical Physics, January 1987, Vol.28(1), pp.240-243 [Periódico revisado por pares]

Texto completo disponível

Citações Citado por
  • Título:
    The Riemann–Hilbert problem for the supersymmetric constraint equations
  • Autor: Tafel, J.
  • É parte de: Journal of Mathematical Physics, January 1987, Vol.28(1), pp.240-243
  • Descrição: Different formulations of the Riemann–Hilbert problem related to the constraint equations in supersymmetric Yang–Mills theories are discussed.
  • Idioma: Inglês

Buscando em bases de dados remotas. Favor aguardar.